# SDR SWAA2021102821881

- Difficulty date: September 21, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME STUB ON BS 294.5 AT LEVEL STR 17R AT PASSENGER CABIN (1 EA) ; 2021-431880 / [13] REPLACED STUB FRAME LOCATED BS294.5 AT LEVEL STR 17R PASSENGER CABIN IAW B737-700 51-40-02; SRM 51-10-02 AND DRAWING #141A8430 REV. B AND DRAWING 141A8370 REV. D PART USED:141A8371Y10; [14] REPLACED STUB FRAME LOCATED BS294.5 AT LEVEL STR 17R PASSENGER CABIN IAW B737-700 51-40-02; SRM 51-10-02 AND DRAWING #141A8430 REV. B AND DRAWING 141A8370 REV. D PART USED:141A8371Y10. COMPLETED RII
